MAUDE Adverse Event Report: OVERTURE ORTHOPAEDICS OVERTURETI KNEE RESURFACING SYSTEM - FEMORAL IMPLANT; KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS

OVERTURE ORTHOPAEDICS OVERTURETI KNEE RESURFACING SYSTEM - FEMORAL IMPLANT; KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Catalog Number PKG-90-OVR-102240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2024 overture was informed that a patient experienced acute infection of the surgical site and a overtureti removal tray kit was requested.The overtureti knee resurfacing system -femoral implant was implanted on (b)(6) 2024, and removal of implant was completed on (b)(6) 2024.On may 28, 2024, further information was provided indicating that during the removal the infection area was cleaned, and patient is doing well with high white blood cell count confirmed.No further information has been provided to date.

Brand Name
OVERTURETI KNEE RESURFACING SYSTEM - FEMORAL IMPLANT
Common Device Name
KNEE JOINT FEMOROTIBIAL METAL/POLYMER NON-CONSTRAINED CEMENTED PROSTHESIS
Manufacturer (Section D)
OVERTURE ORTHOPAEDICS
5 peters canyon road
suite 160
irvine CA 92606
Manufacturer Contact
tamala wampler
5 peters canyon road
suite 160
irvine, CA 92606
MDR Report Key19533479
Report Number3027737826-2024-00001
Device Sequence Number6081089
Product Code HSX
UDI-Device Identifier00810129550092
UDI-Public01008101295500921728083110LSP002
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K221292
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPKG-90-OVR-102240
Device Lot NumberLSP0022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown